# SDR IPXA2022031079956

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 32,839 hours, 20,223 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N51932
- Part serial: NA
- Condition: None
- Location: #2pyl O/B Fd Sk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#2 ENGINE PYLON O/B, EXFOLIATION CORROSION ON INSIDE LIP BEHIND PNL 443ARREPAIRED PER VT MAE EA 757-5450-27-A2856 REV -
